Support group for people who take Onfi, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
My son takes onfi. He has taken it since he was 15 months and not even walking yet. He is now 2 years old. He has alot of lack of balance and unsteadiness. Ever since he was walking he has suffered this. Doctors say its 90% the medication hes on but if its not, its a movement disorder. Anyone else suffer lack of balance on onfi. Hes recently put on Depakote sprinkles so depending on eeg, than we may be able to start lowering the Onfi. If eeg shows seizure activity is still high, we may not!
Post created 6 days 9 hours ago
I started taking Onfi 3 months ago. I have been taking Vimpat for 4 years. I'm exhausted, have abdominal pain, constipation, and feel depressed. I also take Topomax. Anyone had relief taking over the counter medication for going to the bathroom?
Post created 3 weeks 5 days ago
Daughter 9 weeks pregnant and on 800 x 2 Banzel daily and 25 Onfi am and 30 onfi pm - both are Category C drugs. She still continues to have seizures and was admitted to epilepsy center where she is being monitored by eeg. They have introduced 1500 x 2 daily Keppra, but continues to have partial complex seizures. They are considering increasing Banzel, because they are afraid of her falling. What is right here!!!
Post created 2 months 1 week ago
Starting to have trouble breathing
Post created 3 months 3 weeks ago
Wanted to know the risk of heat stroke with onfi
Post created 4 months 2 days ago
How can you stop your hair from falling out while taking this medication
Post created 6 months 20 hours ago
My husband had a brain injury over two months ago. He has a lot of muscle spasticity, he is in three doses of baclofen 20mg daily and seems not to be helping him. Can you tell me something about ONFI for my husband ?
Post created 11 months 3 days ago
I currently take 4 mg of xanax for anxiety due to seizures and Onfi was just added to the list of drugs to help with side effects from Vimpat. Vimpat does not seem to help with seizures but its only been 2 months. Wondering what to expect with Onfi?
Post created 11 months 3 weeks ago
Does anyone have extreme moods that they are all of a sudden much longer than usual (eg, my mania is for a day, but now after being on roaccutane I have been in a manic episode for 5 days.
Having bipolar is a curse. Since starting roaccutane almost two weeks ago, I have started having heavy to extreme mood swings for 5-7 days straight and it's becoming really upsetting for everyone around me. I am also extremely negative and find no pleasure in even the simplest of things.
Has anyone else perhaps had such side affects? Usually my mania (anger) last a day or so noy nearly a week!
Question created 1 year 7 months ago
Hi, I have been taking 15 mg Onfi for 4 yrs no issues. Now doubled and having sleep interruption and lucid HD dreams.
Post created 1 year 8 months ago
- Page 1